Подписаться
Neda Lovričević
Neda Lovričević
Assistant professor, University of Split, Faculty of Civil Engineering, Architecture and Geodesy
Подтвержден адрес электронной почты в домене gradst.hr
Название
Процитировано
Процитировано
Год
Improved arithmetic-geometric and Heinz means inequalities for Hilbert space operators
F Kittaneh, M Krnic, N Lovricevic, J Pecaric
Publ. Math. Debrecen 80 (3-4), 465-478, 2012
392012
Jensen's operator and applications to mean inequalities for operators in Hilbert space
M Krnic, N Lovricevic, J Pecaric
Bulletin of the Malaysian Mathematical Sciences Society 35 (1), 2012
222012
Jessen’s functional, its properties and applications
M Krnic, N Lovricevic, J Pecaric
An. St. Univ. Ovidius Constanta 20, 225-248, 2012
192012
Eigenvalue inequalities for differences of means of Hilbert space operators
O Hirzallah, F Kittaneh, M Krnić, N Lovričević, J Pečarić
Linear algebra and its applications 436 (5), 1516-1527, 2012
102012
Refinements and reverses of means inequalities for Hilbert space operators
F Kittaneh, M Krnic, N Lovricevic, J Pecaric, O Hirzallah
Banach Journal of Mathematical Analysis 7 (2), 15-29, 2013
92013
On the properties of McShane’s functional and their applications
M Krnić, N Lovričević, J Pečarić
Periodica Mathematica Hungarica 66 (2), 159-180, 2013
82013
On the properties of McShane’s functional and their applications
M Krnić, N Lovričević, J Pečarić
Periodica Mathematica Hungarica 66 (2), 159-180, 2013
82013
Multidimensional Jensen’s operator on a Hilbert space and applications
M Krnić, N Lovričević, J Pečarić
Linear algebra and its applications 436 (7), 2583-2596, 2012
52012
Superadditivity of the Levinson functional and applications
M Krnić, N Lovričević, J Pečarić
Periodica Mathematica Hungarica 71 (2), 166-178, 2015
42015
On some properties of Jensen-Mercer’s functional
M Krnic, N Lovricevic, J Pecaric
J. Math. Inequal 6 (1), 125-139, 2012
42012
On some properties of Jensen-Steffensen's functional
M Krnic, N Lovricevic, J Pecaric
Annals of the University of Craiova-Mathematics and Computer Science Series …, 2011
42011
Superadditivity and Monotonicity of the Jensen-type Functionals
M Krnic, N Lovricevic, J Pecaric, J Peric
Element, 2015
32015
Monotonicity of the Jensen functional for fdivergences with applications to the Zipf-Mandelbrot law
N Lovricevic, D Pecaric, J Pecaric
Math. Inequal. Appl 22, 1427-1449, 2019
12019
Zipf–Mandelbrot law and superadditivity of the Jensen functional
N Lovricevic, Ð Pecaric, J Pecaric
Inequalities and Zipf–Mandelbrot Law 61, 0
1
Superadditivity of the Jensen-type functionals and applications
N Lovričević
PMF-Matematički odsjek, Sveučilište u Zagrebu, 2012
2012
Jensen-type functionals for the operators on a Hilbert space
N Lovričević, F Kittaneh, M Krnić, J Pečarić
On Some Improvements of Hoelder's Inequality
N Lovričević, M Krnić, J Pečarić
2nd International Eurasian Conference on Mathematical Sciences and …, 0
Yet another method for bounding Jensen's functional for the operators on a Hilbert space
M Krnić, N Lovričević, J Pečarić
Superadditivity of some Jensen-type functionals
M Krnić, N Lovričević, J Pečarić
Book of abstracts-5th Croatian Mathematical Congress, 18-21 June, 2012 …, 0
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–19